Journal of the Mathematical Society of Japan

Equivariant algebraic vector bundles over cones with smooth one dimensional quotient

Mikiya MASUDA, Lucy MOSER-JAUSLIN, and Ted PETRIE

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 2 (1998), 379-414.

Dates
First available in Project Euclid: 30 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225376614

Digital Object Identifier
doi:10.2969/jmsj/05020379

Mathematical Reviews number (MathSciNet)
MR1613156

Zentralblatt MATH identifier
0928.14013

Subjects
Primary: 14Jxx: Surfaces and higher-dimensional varieties {For analytic theory, see 32Jxx}

Citation

MASUDA, Mikiya; MOSER-JAUSLIN, Lucy; PETRIE, Ted. Equivariant algebraic vector bundles over cones with smooth one dimensional quotient. J. Math. Soc. Japan 50 (1998), no. 2, 379--414. doi:10.2969/jmsj/05020379. https://projecteuclid.org/euclid.jmsj/1225376614


Export citation